×

Found 329 Documents (Results 1–100)

100
MathJax

Frobenius algebras. II: Tilted and Hochschild extension algebras. (English) Zbl 1378.16001

EMS Textbooks in Mathematics. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-174-3/hbk; 978-3-03719-674-8/ebook). x, 619 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

Some problems in the representation theory of simple modular Lie algebras. (English) Zbl 1392.17013

Avitabile, Marina (ed.) et al., Lie algebras and related topics. Workshop on Lie algebras, in honor of Helmut Strade’s 70th birthday, Università degli Studi di Milano-Bicocca, Milano, Italy, May 22–24, 2013. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1023-0/pbk; 978-1-4704-2815-0/ebook). Contemporary Mathematics 652, 207-228 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1. (English. Russian original) Zbl 1301.20047

J. Math. Sci., New York 197, No. 5, 703-707 (2014); translation from Fundam. Prikl. Mat. 17(2011/2012), No. 8, 177-182 (2012).
MSC:  20K30 20K15 16S50
PDF BibTeX XML Cite
Full Text: DOI

Module theory. Endomorphism rings and direct sum decompositions in some classes of modules. Reprint of the 1998 original. (English) Zbl 1273.16007

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-3-0348-0302-1/pbk; 978-3-0348-0303-8/ebook). xiv, 281 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI

Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 3. (English. Russian original) Zbl 1290.20046

J. Math. Sci., New York 177, No. 6, 942-946 (2011); translation from Fundam. Prikl. Mat. 16, No. 3, 245-250 (2010).
MSC:  20K30 20K15 16S50
PDF BibTeX XML Cite
Full Text: DOI

Fitting’s lemma for modules with well-behaved clones. (English) Zbl 1191.16005

Dung, Nguyen Viet (ed.) et al., Rings, modules and representations. International conference on rings and things in honor of Carl Faith and Barbara Osofsky, Zanesville, OH, USA, June 15–17, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4370-3/pbk). Contemporary Mathematics 480, 153-163 (2009).
PDF BibTeX XML Cite

Representations of Lie algebras in positive characteristics. (English) Zbl 1104.17010

Shoji, Toshiaki (ed.) et al., Representation theory of algebraic groups and quantum groups. Papers from the conference held as the 10th International Research Institute of the Mathematical Society of Japan (MSJ-IRI) at Sophia University, Tokyo, Japan, August 1–10, 2001. Tokyo: Mathematical Society of Japan (ISBN 4-931469-25-6/hbk). Advanced Studies in Pure Mathematics 40, 175-218 (2004).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software